On the topology of Wheeler universes

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Marsden and Tipler have shown that under reasonable conditions a Wheeler universe can be foliated by compact spacelike hypersurfaces of constant mean curvature. By imposing a certain energy (or curvature) condition we obtain restrictions on the topology of these hypersurfaces.

Original languageEnglish (US)
Pages (from-to)369-370
Number of pages2
Journal"Physics Letters, Section A: General, Atomic and Solid State Physics"
Volume79
Issue number5-6
DOIs
StatePublished - 1980

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this